# SDR IPXA2024062923528

- Difficulty date: May 11, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5351092500000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ACCESS PANEL 577DT HAS A COMPOSITE CRACK ON THE INNER SIDE.  DOT 110/01. REPAIRED CRACKED AREA IAW AMM A300 53-15-63/801 PARA C.2.A-F. 08-010 (EA 934) BATCH 4271892.
